# SDR DALA2022121408103

- Difficulty date: December 14, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 90,973 hours, 42,589 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Fod
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR CLOSES BUT ONLY AFTER MULTIPLE TRIES.   CLEANED DEBRIS AROUND DOOR. PERFORMED FUNCTIONAL TEST OF THE VISUAL INDICATOR OF THE DOOR LOCKING MECHANISM PER A320 AMM 52-10. OPS CHK GOOD AT THIS TIME.
